J4 ›› 2014, Vol. 27 ›› Issue (1): 106-109.doi: 10.3976/j.issn.1002-4026.2014.01.019

• 论文 • 上一篇    

有限域随机变量限界概率分布函数模型

邹毅1,王君杰2   

  1. 1. 中国人民大学信息学院,北京 100872; 2. 同济大学桥梁工程系, 上海 200092
  • 收稿日期:2013-10-10 出版日期:2014-02-20 发布日期:2014-02-20
  • 作者简介:邹毅(1992-),男,学士,研究方向为应用数学。Email:zouyiapply@sina.com
  • 基金资助:

    交通运输部西部科技项目(200731882234);交通部行业联合科技攻关项目(2008-353-344-340)

Modified probabilistic density function of a random variable in a limited domain

 ZOU Yi1, WANG Jun-Jie2   

  1. 1.School of Information, Renmin University of China, Beijing 100872, China;  2. Department of Bridge Engineering, Tongji University, Shanghai 200092, China
  • Received:2013-10-10 Online:2014-02-20 Published:2014-02-20

摘要:

针对随机变量正态分布函数等的理想化情况,提出了限界修正的方法,并给出了线性函数修正和二次函数修正两种具体的修正结果。以美国AASHTO桥梁船撞设计指南中船舶碰撞概率的计算方法为例,说明了限界修正在工程领域中的重要性。

关键词: 随机变量, 概率密度函数, 有限域

Abstract:

We presented a limited domain modification approach for the ideal condition of normal distribution of a random variable. We also proposed two concrete modification results of linear function and quadratic function modification. We further demonstrated the importance of limited domain modification of probabilistic density function in science and engineering, taking the computational method of vesselbridge collision probability in USA AASHTO guide for bridgevessel collision design as an example.

Key words: random variable, probabilistic density function, limited domain

中图分类号: 

  • TB115

开放获取 本文遵循知识共享-署名-非商业性4.0国际许可协议(CC BY-NC 4.0),允许第三方对本刊发表的论文自由共享(即在任何媒介以任何形式复制、发行原文)、演绎(即修改、转换或以原文为基础进行创作),必须给出适当的署名,提供指向本文许可协议的链接,同时表明是否对原文作了修改,不得将本文用于商业目的。CC BY-NC 4.0许可协议详情请访问 https://creativecommons.org/licenses/by-nc/4.0